# SDR IPXA2022061183024

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 4,557 hours, 1,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 145T587668
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1DAMAGE ON MAIN DECK CARGO FLOOR PANEL BETWEEN STA 654+22 - STA 680, AND BETWEEN RBL 54.75 - RBL 77.5FABRICATE REPLACEMENT FLOOR PANEL PER UPS EO NO.:B767-5320-83896-A
